| Model Number |
TIGHTROPE BUTTON EXTENDER |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 3/29/2024, it was reported by a sales representative via email that an ar-1588btb-2j tightrope ii btb got suck and would not advance.The surgeon used an ar-1589rt tightrope button, and the button came dislodged after passing the far cortex of the femur.Getting the button reseated might have caused the tightrope ii btb to get tangled.The tightrope ii btb was cut, and another one was used to proceed with the procedure.The surgeon ended up drilling a new 4 mm hole and did not need to use the ar-1589rt tightrope button.This was discovered during an acl repair procedure on (b)(6) 2024.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.